Alert archive / Wisconsin / Special Weather Statements in 2013
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jul 19, 2013, 1:07 AM CDT for 5 counties in Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 1:07 AM CDT (06:07 UTC)
- Expired
- Jul 19, 2013, 1:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Duluth, MN
Counties Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 86 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1982 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
681
WWUS83 KDLH 190607
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT FRI JUL 19 2013
MNZ038-WIZ001>003-006>008-190645-
ASHLAND-BAYFIELD-BURNETT-DOUGLAS-PINE-SAWYER-WASHBURN-
107 AM CDT FRI JUL 19 2013
...DEVELOPING THUNDERSTORMS ACROSS NORTHERN WISCONSIN...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMS ACROSS NORTHERN
WISCONSIN...INCLUDING THE HAYWARD LAKES AREA.
THESE STORMS WERE MOVING MOVING EAST AT 40 MPH...AND CONTAIN GUSTY
WINDS...OCCASIONAL LIGHTNING...AND PERIODS OF HEAVY RAIN...
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
BAYFIELD... SPOONER... SHELL LAKE...
RED CLIFF... LAMPSON... DRUMMOND...
MADELINE ISLAND... TREGO... SARONA...
LAT...LON 4563 9215 4572 9218 4572 9252 4564 9254
4564 9267 4670 9191 4686 9126 4694 9067
4696 9051 4691 9049 4691 9043 4686 9048
4692 9051 4686 9070 4684 9072 4688 9060
4684 9056 4674 9078 4662 9059 4563 9156
$$
GRANINGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 19, 12:45 AM CDT, 22 minutes earlier.
Area forecast discussion, Jul 19, 12:45 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1245 AM CDT FRI JUL 19 2013
.AVIATION.../00Z TAF ISSUANCE/
VFR CEILINGS WITH VCTS WILL BE COMMON THROUGH THE REMAINDER OF
THE NIGHT AS A COLD FRONT MARCHES EAST ACROSS THE REGION. THE
LINGERING SHOWERS AND STORMS WILL EXIT FRIDAY MORNING WITH
INCREASING NORTHWEST WINDS THROUGH THE DAY. WIDESPREAD GUSTS
AROUND 25 KT WILL BE FOUND BY FRIDAY AFTERNOON WITH MID LEVEL
SCT/BKN CEILINGS.
&&
PREV DISCUSSION... /ISSUED 304 PM CDT THU JUL 18 2013/
SHORT TERM.../THROUGH TONIGHT/
THE FOCUS IS ON THE THREAT OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE STORM PREDICTION CENTER HAS POSTED ALL OF THE
NORTHLAND IN AT LEAST A SLIGHT RISK OF SEVERE THUNDERSTORMS...AND
A MODERATE RISK ACROSS THE SOUTHERN HALF OF THE FORECAST AREA.
LARGE HAIL AND HEAVY RAIN MAY BE THE INITIAL MAIN THREATS AND THEN
QUICKLY TRANSITIONING TO A DAMAGING WIND THREAT. THE
MODELS...ESPECIALLY THE HIGH RESOLUTION HRRR AND NCEP WRF
SIMULATED REFLECTIVITY RUNS...HAVE BEEN INDICATING SUPERCELL
THUNDERSTORMS WILL LIKELY DEVELOP IN NW AND NORTH CENTRAL
MINNESOTA LATE THIS AFTERNOON OR EARLY THIS EVENING...AND THEN
CONGEAL INTO A LINE OF STORMS THAT SWEEP THROUGH THE NORTHLAND
THIS EVENING. A SEVERE THUNDERSTORM WATCH WILL LIKELY BE ISSUED
WITHIN THE NEXT HOUR OR SO.
THIS AFTERNOON AND EVENING...MUCH OF THE NORTHLAND HAS HOT AND
MUGGY WEATHER WITH GUSTY SW WINDS AS A FRONT STRETCHES ACROSS
WESTERN ONTARIO TO A LOW IN THE NORTHERN RED RIVER VALLEY. A
STRONG COLD FRONT EXTENDS FROM SW FROM THE LOW THROUGH THE CENTRAL
DAKOTAS. MOST OF THE NORTHLAND...SAVE FOR THE FAR NORTH AND OVER
THE LAKE...HAS DEVELOPED AMPLE SURFACE BASED CAPE UP TO AROUND
3500 J/KG...MAXIMIZED ACROSS THE S AND SW FORECAST AREA. THERE IS
LITTLE IF ANY INHIBITION. DEEP LAYER (0-6KM) WIND SHEAR OF 30 TO
50 KNOTS HAS DEVELOPED...WITH THE HIGHEST SHEAR ACROSS THE
NORTHERN HALF OF THE FORECAST AREA. PRECIPITABLE WATER VALUES ARE
AROUND 1.75 TO 2 INCHES. THERE SHOULD BE INCREASING CHANCES OF
SHOWERS AND STORMS ACROSS THE FORECAST AREA THROUGH THE REST OF
THE AFTERNOON...BUT THE FOCUS WILL BE ON THE WESTERN FORECAST AREA
WHERE THE MODELS HAVE BEEN INDICATING THUNDERSTORMS...LIKELY AT
FIRST SUPERCELLS...WILL DEVELOP IN NW AND NORTH CENTRAL MINNESOTA
LATE THIS AFTERNOON NEAR THE LOW PRESSURE SYSTEM AND APPROACHING
COLD FRONT. CONSIDERING THE AVAILABLE CAPE...CAPE SOUNDING
PROFILES...AND DEEP LAYER WINDS...THE SUPERCELLS COULD EASILY
DEVELOP LARGE HAIL...GUSTY WINDS...AND HEAVY RAIN. A STRAY TORNADO
CANNOT BE RULED OUT. THE STORMS MAY QUICKLY CONGEAL...AS THE
MODELS SUGGEST...INTO A LINE OF STORMS WITH A TRANSITIONING THREAT
TO MAINLY DAMAGING WINDS AND HEAVY RAIN. THIS LINE AND COLD FRONT
COULD SWEEP ESE THROUGH THE REST OF NE MINNESOTA AND THEN NW
WISCONSIN PRETTY QUICKLY THIS EVENING. I ADDED WORDING TO THE
FORECAST TO INCLUDE SEVERE THUNDERSTORMS AND THE LIKELY THREATS
FOR WHEREVER MY PCPN CHANCES ARE LIKELY LATE THIS AFTERNOON
THROUGH AROUND MIDNIGHT...WHICH IS BASICALLY MY BEST GUESS ON THE
HOURLY TIMING OF THE MAIN LINE OF THUNDERSTORMS.
LATE TONIGHT...THE SEVERE WEATHER THREAT SHOULD COME TO AN END
AROUND MIDNIGHT AS THE MAIN LINE OF STORMS MOVES SE OF THE
FORECAST AREA...BUT THERE COULD BE SOME LINGERING SHOWERS AND
STORMS ACROSS THE SE FORECAST AREA NEAR THE FRONT. THERE SHOULD
ALSO BE DECREASING CHANCES OF SHOWERS AND STORMS FROM NW TO
SE...BUT I LEFT LOW CHANCES OF SHOWERS AND STORMS ACROSS MOST OF
THE FORECAST AREA SINCE A SHORTWAVE WILL LIKELY MOVE INTO THE
NORTHERN FORECAST AREA LATE TONIGHT. THIS SHORTWAVE COULD HELP
DEVELOP SOME MORE SHOWERS AND STORMS.
LONG TERM.../FRIDAY - WEDNESDAY/
THE WEST-NORTHWEST FLOW OF COOLER AND DRIER AIR WILL BE
ESTABLISHED OVER THE FORECAST AREA BY FRIDAY MIDDAY. THERE WILL
BE SOME LINGERING SHOWERS LEFT OVER FRIDAY MORNING BEFORE ENDING
BY MIDDAY. THE WEST TO NORTHWEST FLOW WILL CONTINUE INTO SATURDAY
BUT A WEAK SHORTWAVE WILL CAUSE A POSSIBILITY OF SHOWERS ACROSS
THE REGION. THE RIDGE WILL MOVE EAST AND A RETURN FLOW OF MOISTURE
TO THE FORECAST AREA ON SUNDAY. THIS WILL CONTINUE INTO MIDWEEK
WITH WEAK SHORTWAVES PASSING THROUGH THE FLOW. THIS WILL KEEP A
CHANCE FOR PRECIP ACROSS THE FORECAST AREA FOR THE TIME PERIOD.
TEMPS WILL BE NEAR NORMAL THROUGH MOST OF THE WEEK.
&&
.POINT TEMPS/POPS...
DLH 52 70 49 69 / 10 10 20 20
INL 46 69 48 73 / 10 10 10 10
BRD 55 75 52 76 / 10 10 20 30
HYR 53 75 50 74 / 10 10 20 20
ASX 52 69 48 70 / 10 10 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MNZ011-012-
019>021.
WI...NONE.
LS...NONE.
&&
AVIATION...GRANINGHazardous weather outlook, Jul 19, 12:53 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1253 AM CDT FRI JUL 19 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-191100- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1253 AM CDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...EARLY THIS MORNING SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF THE NORTHLAND THROUGH DAY BREAK. THESE STORMS WILL CONTAIN LOCALLY HEAVY RAINFALL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN WISCONSIN EARLY FRIDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SATURDAY SOUTH OF THE TWIN PORTS....AND OVER MOST OF THE NORTHLAND SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED EARLY THIS MORNING. LSZ121-140>148-191100- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1253 AM CDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...EARLY THIS MORNING THUNDERSTORMS WILL CONTINUE TO AFFECT WESTERN LAKE SUPERIOR THROUGH THE NIGHT. THESE STORMS WILL CONTAIN LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY MORNING. ISOLATED THUNDERSTORMS MAY DEVELOP SUNDAY. GRANING MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 18, 10:21 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1021 PM CDT THU JUL 18 2013
MNZ018-019-025-026-190345-
CENTRAL ST. LOUIS-NORTH CASS-NORTH ITASCA-SOUTH ITASCA-
1021 PM CDT THU JUL 18 2013
...THUNDERSTORMS HEADING INTO CENTRAL ST LOUIS COUNTY...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
KINNEY TO COLERAINE TO SIX MILE LAKE...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
* THUNDERSTORMS WILL BE NEAR...
HILL ANNEX MINE STATE PARK AND NASHWAUK BY 1025 PM...
MOUNTAIN IRON AND PENGILLY BY 1030 PM...
HIBBING AND DAYS HIGH LANDING BY 1035 PM...
VIRGINIA AND FRANKLIN BY 1040 PM...
SCHOOLCRAFT STATE PARK AND GRAND RAPIDS BY 1045 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4748 9216 4718 9293 4716 9385 4736 9429
4736 9352 4766 9272Special weather statement, Jul 18, 10:44 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1044 PM CDT THU JUL 18 2013
MNZ019-025-026-190415-
CENTRAL ST. LOUIS-NORTH CASS-SOUTH ITASCA-
1044 PM CDT THU JUL 18 2013
...TORRENTIAL RAIN AND FREQUENT LIGHTNING...
AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO 5 MILES
SOUTHWEST OF HIBBING TO MUD LAKE...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL
DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
MCKINLEY AND LEONIDAS BY 1050 PM...
BIWABIK AND SCHOOLCRAFT STATE PARK BY 1055 PM...
AURORA AND SILICA BY 1100 PM...
HOYT LAKES AND ZIM BY 1105 PM...
MAKINEN BY 1110 PM...
GOODLAND AND MELRUDE BY 1115 PM...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4747 9184 4720 9246 4712 9355 4729 9420
4737 9312 4765 9249Local storm report, Jul 18, 11:21 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1121 PM CDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 4 SSW SPIDER LAKE 47.44N 93.61W
07/18/2013 ITASCA MN LAW ENFORCEMENT
TREE DOWN OVER HIGHWAY 38 NEAR JOHNSON LAKE.
&&
SGOHDELocal storm report, Jul 18, 11:31 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1131 PM CDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN NASHWAUK 47.38N 93.17W
07/18/2013 M1.00 INCH ITASCA MN AMATEUR RADIO
1 INCH IN ONE HALF HOUR.
1125 PM TSTM WND DMG 3 S PENGILLY 47.29N 93.20W
07/18/2013 ITASCA MN AMATEUR RADIO
LARGE POPLAR TREE SNAPPED AT BASE AND IS BLOCKING HIGHWAY
65 NEAR SWAN LAKE.
&&
SGOHDESpecial weather statement, Jul 19, 12:15 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1215 AM CDT FRI JUL 19 2013 MNZ010-018-190615- KOOCHICHING-NORTH ITASCA- 1215 AM CDT FRI JUL 19 2013 ...THUNDERSTORMS APPROACHING SOUTHWESTERN KOOCHICHING COUNTY... AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTHWEST OF MARGIE TO 31 MILES NORTHWEST OF ORTH...MOVING SOUTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THUNDERSTORMS WILL BE NEAR... MIZPAH AND MARGIE BY 1255 AM... ORTH AND NORTHOME BY 100 AM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4808 9344 4766 9407 4780 9443 4831 9442
Special weather statement, Jul 19, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT FRI JUL 19 2013
MNZ038-WIZ001>003-006>008-190645-
ASHLAND-BAYFIELD-BURNETT-DOUGLAS-PINE-SAWYER-WASHBURN-
107 AM CDT FRI JUL 19 2013
...DEVELOPING THUNDERSTORMS ACROSS NORTHERN WISCONSIN...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMS ACROSS NORTHERN
WISCONSIN...INCLUDING THE HAYWARD LAKES AREA.
THESE STORMS WERE MOVING MOVING EAST AT 40 MPH...AND CONTAIN GUSTY
WINDS...OCCASIONAL LIGHTNING...AND PERIODS OF HEAVY RAIN...
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
BAYFIELD... SPOONER... SHELL LAKE...
RED CLIFF... LAMPSON... DRUMMOND...
MADELINE ISLAND... TREGO... SARONA...
LAT...LON 4563 9215 4572 9218 4572 9252 4564 9254
4564 9267 4670 9191 4686 9126 4694 9067
4696 9051 4691 9049 4691 9043 4686 9048
4692 9051 4686 9070 4684 9072 4688 9060
4684 9056 4674 9078 4662 9059 4563 9156
GRANINGThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:09 PM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Jul 18, 7:11 PM CDT | Special Marine Warning | DLH | 64 min | |
| Jul 18, 7:12 PM CDT | Special Weather Statement | DLH | Cook | 18 min |
| Jul 18, 7:29 PM CDT | Special Weather Statement | DLH | Cook | 31 min |
| Jul 18, 7:39 PM CDT | Special Weather Statement | DLH | Itasca | 21 min |
| Jul 18, 7:46 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Jul 18, 7:54 PM CDT | Flash Flood Watch | DLH | Cook, Lake, Saint Louis | 8 hr |
| Jul 18, 8:02 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 28 min |
| Jul 18, 8:28 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 32 min |
| Jul 18, 9:01 PM CDT | Special Weather Statement | DLH | Itasca | 44 min |
| Jul 18, 9:03 PM CDT | Special Weather Statement | DLH | Lake | 12 min |
| Jul 18, 9:23 PM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Jul 18, 9:32 PM CDT | Areal Flood Advisory | DLH | Cook, Lake | 12 hr |
| Jul 18, 9:40 PM CDT | Special Weather Statement | DLH | Itasca | 35 min |
| Jul 18, 9:46 PM CDT | Special Marine Warning | DLH | 59 min | |
| Jul 18, 10:12 PM CDT | Special Weather Statement | DLH | Saint Louis | 18 min |
| Jul 18, 10:21 PM CDT | Special Weather Statement | DLH | Saint Louis | 24 min |
| Jul 18, 10:44 PM CDT | Special Weather Statement | DLH | Saint Louis | 31 min |
| Jul 18, 11:01 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 29 min |
| Jul 18, 11:22 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 38 min |
| Jul 18, 11:36 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 24 min |
| Jul 18, 11:53 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 22 min |
| Jul 19, 12:15 AM CDT | Special Weather Statement | DLH | Koochiching | 60 min |
| Jul 19, 12:24 AM CDT | Areal Flood Advisory | DLH | Cook, Lake | 12 hr |
| Jul 19, 1:26 AM CDT | Flash Flood Warning | DLH | Cook | 8 hr |
| Jul 19, 1:42 AM CDT | Special Weather Statement | DLH | Iron, Price, Sawyer | 48 min |
| Jul 19, 3:03 AM CDT | Special Weather Statement | DLH | Sawyer | 42 min |
Nearby
Special Weather Statements in Wisconsin, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.